# SDR GTIA2021051735742

- Difficulty date: May 15, 2021
- Submitted: May 17, 2021
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 52,526 hours, 24,153 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUME EVENT STRONG DIRTY SOCKS SMELL ON APPROACH TO LANDING. EVENT LASTED ABOUT 3 MINUTES-PERFORMED TSM 05-50-00-810-831 FOR CAUSE OF ODOR.RAN APU,PACKS, ENGINES. FOUND PACK 2 CAUSING ODOR.
